# SDR QXEA200500789

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND AILERON UPPER SKIN LEADING EDGE HAS CHAFE MARKS.  REPAIRED IAW CRJ700 SRM 51-41-02-001-001-A01, 57-61-01-101-001-A01, 51-25-01-001-001-A01, AND 57-52-32-700-810-A01.
